# SDR QXEA2022060900215

- Difficulty date: June 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 32,080 hours, 34,520 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Powerplant
- Condition: Activation Error
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWERPLANT MESSAGE ON FD DURING APPROACH. REMOVED FROM SERVICE. CDS SHOWS FAULT CODE 428 A/B #1 PROP. Q HI OUTPUT FAULT. C/W FIM TASK 61-20-09-810-815. FAULT CODES CLEARED PER AMM 61-20-36-070-801. C/W AUTO FEATHER /UPTRIM TEST PER AMM 61-20-00-710-810, OPS CHECK GOOD. FAULT CODE DID NOT RETURN. NO FAULT HISTORY FOR THIS DISCREPANCY. OK FOR CONTINUED SERVICE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
